# SDR IPXA09557007

- Difficulty date: July 25, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT SIDE FUSELAGE CHAFING DAMAGE METAL STRIP AC COMPARTMENT DOOR NR 194 INBOARD LATCH.  REMOVED AND REPLACED LWR CHORD IAW ER 09-3850.
